TITLE

Wafarin-Related Intraventricular Hemorrhage

AUTHOR(S)
Generali, Joyce
PUB. DATE
March 2006
SOURCE
Hospital Pharmacy;Mar2006, Vol. 41 Issue 3, p296
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Reports on a medication error case involving a patient in Pennsylvania who died from intraventricular hemorrhage due to coagulopathy resulting from failure to monitor international normalized ratio levels while on Coumadin. Dosage of warfarin administered to the patient to decrease the risk of stroke; Settlement of the case.
ACCESSION #
20848175

 

Related Articles

  • Pharmacist's warfarin error breach of consumer rights.  // New Zealand Doctor;10/8/2014, p10 

    The article focuses on an investigation in New Zealand which found that a dispensing error committed by a locum pharmacist was behind the hospital admission of a patient for coughing up blood and had blood in his urine after taking five times his prescribed dose of warfarin.

  • Cortical Blindness and Bilateral Occipital Haemorrhage due to Warfarin Overdose. Özgür Erdoðan, Mehmet; Yorulmaz, Rasim; Tayfur, Ýsmail; Giritli, Özlem; Telli Erdoðan, Seçil // Journal of Academic Emergency Medicine Case Reports / Akademik A;2013, Vol. 4 Issue 2, p73 

    Bleeding is a common complication of anticoagulant agents. Rising numbers of patients requiring warfarin, as well as increasing long term use, causes some haemorraghic complications. Intracerebral haemorrhage is one of these complications. An 88 year old patient was admitted to our emergency...

  • Medication Errors in Patients With Severe Chronic Kidney Disease and Acute Coronary Syndrome: The Impact of Computer-Assisted Decision Support. Milani, Richard V.; Oleck, Sylvia A.; Lavie, Carl J. // Mayo Clinic Proceedings;Dec2011, Vol. 86 Issue 12, p1161 

    OBJECTIVE: To evaluate the impact of computerized physician order entry (CPOE) with decision support on the frequency of antithrombotic medication errors in patients with chronic kidney disease (CKD) admitted with acute coronary syndrome (ACS) and to measure what effect it would have on...

  • Medication Errors.  // Pediatrics for Parents;Jan/Feb2015, Vol. 30 Issue 1/2, p21 

    The article reports on a study which states that medication dosing errors contribute to morbidity, mortality and preventable health care costs.

  • Warfarin overdose.  // Reactions Weekly;5/19/2007, Issue 1152, p27 

    The article describes the case of an older man who developed endotension after receiving an inadvertent overdose of warfarin. Endotension characterizes by increasing aneurysm sac diameter in the absence of an endoleak. The patient experienced dyspnea, subconjunctival hemorrhages and fatigue...

  • Warfarin.  // Reactions Weekly;Feb2015, Vol. 1538 Issue 1, p247 

    The article discusses several case studies of patients who developed warfarin-related bleeding.

  • Warfarin.  // Reactions Weekly;Feb2015, Vol. 1538 Issue 1, p246 

    The article discusses a case study of a man who developed subcutaneous bleeding following the administration of warfarin.

  • Warfarin overdose.  // Reactions Weekly;2/6/2016, Vol. 1587 Issue 1, p272 

    An abstract of the article "Skin hemorrhage due to uncontrolled warfarin therapy: Case report" by H. Kara and others is presented.

  • Confusion over warfarin Rx ends badly.  // Journal of Family Practice;Sep2011, Vol. 60 Issue 9, p553 

    In this article, the author discusses aspects of the medication received by a 48-year-old man suffering from patellar tendon rupture on his left knee. He is critical on the measure taken by the primary care physician and orthopedist after the patient received an over dosage of warfarin level due...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics